Possible vaccine side effects?

I received the 1st of three gardasil vaccines yesterday around 3:30 pm. My arm was a little sore, but nothing out of the ordinary for this particular vaccine. I felt fine this morning, but around 10 am my stomach began feeling strange, and I ended up having diarrhea about four or five times. I have a splitting headache, terrible body aches and joint pain. Could this be related to the gardasil, or am I just getting the flu or some other virus? Can side effects manifest almost 24 hours later?

Thanks

1 Answer

Relevance
  • Lisa
    Lv 7
    1 decade ago
    Favorite Answer

    Sounds like it was from the Gardasil.

    From the manufacturer's information:

    "The most common adverse reaction was headache. Common adverse

    reactions (frequency of at least 1.0% and greater than AAHS control or

    saline placebo) are fever, nausea, dizziness; and injection-site pain,

    swelling, erythema, pruritus, and bruising." http://www.merck.com/product/usa/pi_circulars/g/ga... (first page)

    The product information also says, "To report SUSPECTED ADVERSE REACTIONS, contact Merck & Co., Inc. at 1-877-888-4231 or VAERS at 1-800-822-7967 or http://www.vaers.hhs.gov. "

    So I highly suggest you report your reaction to VAERS, which is a government program for tracking vaccine reactions. If people like you don't report vaccine reactions to VAERS, or demand that their doctors report the reactions, then nobody will know what the vaccine reactions are or how often they happen. Here is the online form for reporting. https://secure.vaers.org/scripts/VaersDataEntry.cf... You can see what information you'll need, then you can ask your doctor for things like the lot number of the vaccine, and any other things you don't know the answer to, before you submit the information.

    Here is a brochure about VAERS. http://vaers.hhs.gov/pdf/VAERS_brochure.pdf

    Body aches are called myalgia, and joint pain is called arthralgia. On page 7 of http://www.merck.com/product/usa/pi_circulars/g/ga... it says that people have reported those reactions after getting Gardasil.

Still have questions? Get your answers by asking now.